How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42311
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I'm on warfarin. I went to the koi admin clinic (north side)

Customer Question

I'm on warfarin. I went to the koi admin clinic (north side) on Friday with test results of 3.0. Saturday I started throwing up black throwup and black diahreah. No throw up over the last two days, not much diahrreah. Any thoughts? Dave Hursig(###) ###-####
Submitted: 2 months ago.
Category: Health
Expert:  Dr. David replied 2 months ago.

This is Dr. David

your INR should be between 2-3

but taking warfain can make you bleed

and black diarrhea is a sign of bleeding from your esophagus or stomach.

you could have had some food poisoning or a bleed of a vein in your esophagus which can cause vomiting up black and black diarrhea.

you need to see a doctor to get blood test to see how much blood you may have lost

bleeding from your stomach is a serious thing.

you have to make sure the bleeding has stopped.

let me know if you have questions.